PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 66 | 1 | 43-48
Tytuł artykułu

Projectivity and lifting of Hilbert module maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In a recent paper, Carlson, Foiaş, Williams and the author proved that isometric Hilbert modules are projective in the category of Hilbert modules similar to contractive ones. In this paper, a simple proof, based on a strengthened lifting theorem, is given. The proof also applies to an equivalent theorem of Foiaş and Williams on similarity to a contraction of a certain 2 × 2 operator matrix.
Twórcy
  • Department of Mathematics, University of Georgia, Athens, Georgia 30602, U.S.A.
Bibliografia
  • [1] J. F. Carlson and D. N. Clark, Cohomology and extensions of Hilbert modules, J. Funct. Anal. 128 (1995), 278-306.
  • [2] J. F. Carlson, D. N. Clark, C. Foiaş and J. P. Williams, Projective Hilbert 𝔸(𝔻)-modules, New York J. Math. 1 (1994), 26-38.
  • [3] R. G. Douglas and V. I. Paulsen, Hilbert Modules over Function Algebras, Longman Scientific and Technical, New York, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv66z1p43bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.